# SDR F3LA200700118

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 13,757 hours, 7,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED R2 FWD GIRT BAR FITTING AND HARDWARE CORRODED.  REPLACED GIRT BAR BLANKING PLATE IAW AMM 52-13-31-400-007.
